# SDR SWAA2018052122080

- Difficulty date: May 17, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHTS FAULTY AT LOCATION M1668.  R&R FUSE PER AMM.
